1 doctor weighed in:

Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?

1 doctor weighed in
Dr. Lana Long
Dermatology

In brief: Stop meds, check eye

If you are having headaches, i would stop the Minocycline and isotretinoin.
When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out.

In brief: Stop meds, check eye

If you are having headaches, i would stop the Minocycline and isotretinoin.
When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out.
Dr. Lana Long
Dr. Lana Long
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors